# SDR AALA201807096009

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 28658
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, EXTERIOR GROUND ILLUMINATION, LEFT SIDE JUST FORWARD OF L4 DOOR FAILED 10 MINUTE CHECK PER T/C 0357. REPLACED BATTERY AND CHARGER, OPS CHECKED OK IAW AMM 33-50-00.
